標題: Localizing combinatorial properties for partitions on block graphs
作者: Chang, GJ
Hwang, FK
Yao, YC
應用數學系
Department of Applied Mathematics
關鍵字: partition;block graph;tree;penetration;nested partition;consecutive partition;order consecutive partition
公開日期: 1999
摘要: We extend the study on partition properties from the set partition to the graph partition, especially for the class of connected block graphs which includes trees. We introduce seventeen partition properties and determine their inter-relations. The notions of k-consistency and k-sortability were studied in the set partition to localize the properties, i.e., a global property can be verified through checking local conditions. We carry on these studies for partitions on connected block graphs. In particular, we completely determine the consistency for an the seventeen properties.
URI: http://hdl.handle.net/11536/31623
ISSN: 1382-6905
期刊: JOURNAL OF COMBINATORIAL OPTIMIZATION
Volume: 2
Issue: 4
起始頁: 429
結束頁: 441
Appears in Collections:Articles


Files in This Item:

  1. 000079289400010.pdf